# SDR FDEA201402170346

- Difficulty date: February 17, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4005192
- Part serial: 000043
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING, NOTED DURING REPLACEMENT OF NR 7 SLAT INBD SEAL ON SNRM SEQ NR N01672, TWO EACH WRONG FASTENER RIVETS ARE INSTALLED & HOLES ARE FOUND ELONGATED.  ACCOMPLISHED EA F-5750-T0304854, WINGS FLIGHT SURFACES NR 7 LE SLAT ELONGATED HOLES REPAIR.
